Yes, it’s the Lamictal withdrawal that have stripped me of my vitality. And GSK are rotten scum—not just because they make dangerous medicine but because they are trying to silence those of us who fight back.
See this and this and this. And what started it all here.
How can a company be so stupid? As Cly Psych said they must love bad publicity. This can only hurt them. I hope all these pharma criminals crash and burn.
See here a collection of posts on Lamictal and problems withdrawing from it .
I’m all for informed consent Id. Most people simply aren’t aware of alternatives to meds. And there are many.
Thanks for stopping by.
I would just like to say that the risk can be severe, but your doctor should warn you before taking it.
I take lamictal, and it is the only medication that has truly helped me manage bipolar.
My mother, now 82 yrs old & diagnosed with Parkinson’s Disease / P’s Dementia was given this drug by a neurologist for unspecified, POSSIBLE seizures that MAY have been leading to falls she was having in 2007. I had no idea until researching this drug that it was also a psychotropic used for bipolar disorder. Mother has complained about the effects from this drug since she was placed on it. Not only was she started on this medication – she was UPPED on it – and as of yesterday, nearly a year later, she’s questioning the doctor’s use of it on her. Tests reveal that kidney function is askew too. This drug doing it? Don’t know for sure, but this newest drug added to her Parkinson’s regime, seems to be taking it’s toll. Older people and caregivers need to be fully aware of this medication IF it’s being given as a SEIZURE medication. Thanks for letting me vent…..on behalf of my elderly mother.
Also, folks having questionable or bad effects, side effects of any prescription medications should always alert the FDA via their website’s fill-in forms. It’s the best way for the FDA to really KNOW what’s going on with drugs they approve. It’s also a good way to let the government know that pharmaceutical companies may be ‘fibbing’ on their submitted data to gain approval. I also question FREE handouts of medications in doctor’s offices….it makes me wonder why are they ‘free’????
LAMICTAL is indicated as adjunctive therapy for partial seizures, the generalized seizures of Lennox-Gastaut syndrome, and primary generalized tonic-clonic seizures in adults and pediatric patients ( 2 years of age).
LAMICTAL is indicated for conversion to monotherapy in adults with partial seizures who are receiving treatment with carbamazepine, phenytoin, phenobarbital, primidone, or valproate as the single AED.
Safety and effectiveness of LAMICTAL have not been established (1) as initial monotherapy, (2) for conversion to monotherapy from AEDs other than carbamazepine, phenytoin, phenobarbital, primidone, or valproate, or (3) for simultaneous conversion to monotherapy from 2 or more concomitant AEDs (see DOSAGE AND ADMINISTRATION).
LAMICTAL is indicated for the maintenance treatment of Bipolar I Disorder to delay the time to occurrence of mood episodes (depression, mania, hypomania, mixed episodes) in patients treated for acute mood episodes with standard therapy.
The effectiveness of LAMICTAL in the acute treatment of mood episodes has not been established. The effectiveness of LAMICTAL as maintenance treatment was established in 2 placebo-controlled trials of 18 months’ duration in patients with Bipolar I Disorder as defined by DSM-IV (see CLINICAL STUDIES: Bipolar Disorder). The physician who elects to use LAMICTAL for periods extending beyond 18 months should periodically re-evaluate the long-term usefulness of the drug for the individual patient.
so good to hear your success story!
sometimes loved ones pressure us to go on drugs…ultimately we must trust ourselves…
It’s wonderful your wife knew what was best for you….I have a supportive husband too, but not everyone is so lucky!!
thanks so much for stopping by.
lamical was prescribed and ruined my life … horrible stomach and bowel problems. I gained a ton of weight until my wife put me on juicing and a good diet to rid me of the WEIGHT AND BOWEL PROBLEMS!!! So now I am eatiing properly and everything is great!!I HAVE lost 115 pounds and feel great!!!/ No more snoring and sex drive is back too!!! Do question what meds your doc does.. as they really do not know what is best. Your loved ones do!!!!
Welcome to my blog…it’s great to have you here. Your blog looks very nice too…
I’m so glad you escaped the above scenario in one piece.
Peace to you.
lamictal was the last antidepressant/mood stabilizer i’ve taken, in january. the result of taking 1/2 of the smallest dose they make, only one time almost killed me. i got the rash, high fever, then my liver started to crash – a rare reaction called autoimmune hepatitis. my liver enzymes were 8 times normal and it took 2 weeks of raw juicing, spirulina, bedrest, and good luck before things started to turn around, a couple months before i felt “myself”, whatever that means. my psychiatrist said it was lucky i followed my intuition and only took one dose, 1/2 of the dose and stopped on my own – it just felt wrong. although i stopped, the symptoms didn’t appear for 2 days…very scarey and nothing anyone could do. that was the last straw – i’m done being a guinea pig and cash cow for big pharma.
Aubrey Blumsohn from Scientific Misconduct has compiled a list of link tags to embed to anyone’s post that shows a list of all blogs discussing Bob Fiddaman, and it includes a code for the video. Gianna, yours is on the list, you might want to add the code of links and the video here for your readers! The video is now hosted on my blog as well.
Crash and burn they will –
They will be seen on the wrong side of history –
History will not be kind…..
The reports are increasing from the mainstream media – daily.
And, we live in a high-tech world.
The days of relying on the major newspapers and media are changing – information is being exchanged through blogs – quickly, and the truth is coming out.
The days of Big Pharma and Psychiatry are numbered –
A myth cannot live forever.
this gsk thing is just wrong…bob should be free to share his experience and the truth.
i was put on lamictal about a year and a half ago and that was the last straw for me…it was taking that drug that pushed me to end an 11 year career of pill popping…i’m comming down the home stretch detoxing and hell will have frozen an thawed a hundred times over before i pop another psych drug. i can’t believe all that i lost to those drugs! yes even six suicide attempts!
I got the Lamictal skin rash, the potentially fatal one. It took steroids to stop it from spreading. It’s been probably three years since, and I still have the bumps. I hate the stuff and support all the nay sayers.